# SDR AALA20120325007

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 34,624 hours, 5,571 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT DFW-FRA.  CREW REPORTED FUEL LEAKING NEAR THE LEFT OVERWING REFUEL CAP AREA.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT OVERWING REFUELING CAP.  SYSTEM GROUND CHECK NORMAL OPERATION.
